MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLEXIBLE HINGE TOE IMPLANT W/ GROMMETS 2S; PROSTHESIS, TOE, CONSTRAINED, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLEXIBLE HINGE TOE IMPLANT W/ GROMMETS 2S; PROSTHESIS, TOE, CONSTRAINED, POLYMER
Catalog Number G4260102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned as it remains implanted in the patient.When additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient may be having an allergic reaction to the implant.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.During the investigation, it was determined that the primary material of the device is silicone elastomer, with the grommets being manufactured from unalloyed titanium.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The instructions for use were reviewed and states: "in using joint prostheses, the surgeon should be aware all products are manufactured from silicone elastomer, except the finger, toe, and wrist grommets, which are manufactured from titanium" and "the risks and complications with silicone implants include allergic reaction(s) to prosthesis material(s)." no indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
FLEXIBLE HINGE TOE IMPLANT W/ GROMMETS 2S
Common Device Name
PROSTHESIS, TOE, CONSTRAINED, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19746597
Report Number3010667733-2024-00439
Device Sequence Number15099615
Product Code KWH
UDI-Device Identifier00840420127471
UDI-Public00840420127471
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K780132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberG4260102
Device Lot Number1771214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR
Patient SexFemale